Jan 27, 2003
Under this regimen, i have sleeping problem, wake up in the night and can not sleep again. My biodata is 48yo168cm59kg. Viral load and CD4 are <50 and 490, trespectively. I think it is because of Stockrin.
Your immediate attention would be obliged.
Thanks and best regards
Do you have any idea to overcome?
Response from Dr. Henry
If switching medications is an option I would consider switching the Stocrine to nevirapine. If that is not an option then use of a drug like trazadone or low dose amitryptiline can often be a useful sleep aid in that setting. Another option is to try taking the Stocrine in the AM. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Anal Sex Top Sign Of HIV AIDS
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Can You Get Hepatitis C From Sharing A Pipe?
- What Parts Of The Body Are Affected By Hepatitis?
- Are Lymphocytes High Or Low With Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.